# SDR REXA2015030100293

- Difficulty date: March 1, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111, LT AFT OVERWING EXIT FAILED FNC TEST REQUIRED 60 LBS TO OPEN.  MECH LUBED LT AFT OVERWING EXIT IAW AMM 12-20-52-640-802-A01.  FUNCTIONAL TEST GOOD IAW AMM 52-21-00-720-803-A01.
